Fitting a normal distribution when the model is wrong
UNSPECIFIED. (1997) Fitting a normal distribution when the model is wrong. ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 49 (4). pp. 601-614. ISSN 0020-3157Full text not available from this repository.
The paper discusses a likelihood based method of estimation which allows for a small amount of misspecification in the assumption of normality. Asymptotic results suggest that the new method can give an estimated model which is closer to the true model. An application to hearing threshold data is discussed.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS|
|Publisher:||KLUWER ACADEMIC PUBL|
|Number of Pages:||14|
|Page Range:||pp. 601-614|
Actions (login required)